# SDR SWAA2016080254429

- Difficulty date: July 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547978
- Condition: Corroded
- Location: Bs 847-850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER DOOR SURROUND SILL WEB CORRODED BETWEEN BS. 847 TO BS. 850, RBL 19.5.    R & R SILL WEB IAW SRM.
